# SDR USAA070118

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602258A
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ON O/B END OF WEDGE DISBONDED.  REPAIRED DISBOND AREA & INSTALLED EXTERNAL DOUBLER PER SRM 51-70-10, DEFECT SIZE:  .5 X .75 INCH.
